Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The one phase free boundary problem for the p-Laplacian with non-constant Bernoulli boundary condition
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
2002 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 354, no 6, 2399-2416 p.Article in journal (Refereed) Published
Abstract [en]

Our objective, here, is to generalize our earlier results on the existence of classical convex solution to a free boundary problem with a Bernoulli-type boundary gradient condition and with the p-Laplacian as the governing operator. The main theorems of this paper assert that the exterior and the interior free boundary problem with a Bernoulli law, i.e. with a prescribed pressure a(x) on the free streamline of the flow, have convex solutions provided the initial domains are convex. The continuous function a(x) is subject to certain convexity properties. In our earlier results we have considered the case of constant a(x). In the lines of the proof of the main results we also prove the semi-continuity (up to the boundary) of the gradient of the p-capacitary potentials in convex rings, with C-1 boundaries.

Place, publisher, year, edition, pages
2002. Vol. 354, no 6, 2399-2416 p.
Keyword [en]
free boundary, convexity, non-linear joining conditions, classical-solutions, elliptic-equations, potential-theory, existence, regularity, operator, domains, points
Identifiers
URN: urn:nbn:se:kth:diva-21362ISI: 000174209700012OAI: oai:DiVA.org:kth-21362DiVA: diva2:340060
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Shahgholian, Henrik.

Search in DiVA

By author/editor
Shahgholian, Henrik.
By organisation
Mathematics
In the same journal
Transactions of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf